# SDR ASAA2012081992747

- Difficulty date: August 1, 2012
- Submitted: August 21, 2012
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 14,822 hours, 4,693 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: False Indication
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER PUSH FMC DISAGREE DISPLAYED.  ACFT GROUNDED.  FOLLOWED QRH, RESET AND OPS NORMAL.
